# SDR CA140909006

- Difficulty date: September 5, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 40,281 hours
- Engine: Ge CFM567B24
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Connector
- Part number: BACC63CS16G24P7
- Condition: Shorted
- Location: Engine
- Part time: 42,790 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: D

## Discrepancy

(CAN) CREW REPORTED THEY COULD NOT START NR 1 ENGINE. THEY HAD FUEL FLOW BUT NO EGT. ACFT RETURN TO GATE.  MAINTENANCE FOUND NR 1 ENGINE ELECTRONIC ENGINE CONTROL  CHANNEL A ALT POWER BREAKER POPPED AND WILL NOT RESET WHEN ELECTRONIC ENGINE CONTROL POWERED, ADDITIONALLY NR 1 ENGINE LT IGN BREAKER ALSO OUT.  ALSO, FOUND NR 1 CTAI VALVE NOT INDICATING CORRECTLY.  CB WAS OUT AS WELL IT DID RESET OK,  BUT STILL NOT INDICATING NORMALLY.  COMMON COMPONENT FOR ALL 3 DEFECTS ARE PYLON DISCONNECT D8056. CONNECTOR INSPECTED AND FOUND ARCING DAMAGE TO PIN 21, 22 AND 23. CONNECTOR D08056 P AND J REPLACED ALL AFFECTED SYSTEM, TESTED SERVICEABLE,
